WinnSpace Repository

A matrix variation on Ramus's identity for lacunary sums of binomial coefficients

Show simple item record

dc.contributor.author Dobson, John Blythe
dc.date.accessioned 2017-01-27T22:07:22Z
dc.date.available 2017-01-27T22:07:22Z
dc.date.issued 2017-01
dc.identifier.citation Dobson, John Blythe. "A matrix variation on Ramus's identity for lacunary sums of binomial coefficients." International Journal of Mathematics and Computer Science 12 (2017): 27–42. en_US
dc.identifier.issn 1814-0432
dc.identifier.uri http://hdl.handle.net/10680/1277
dc.description.abstract We study the well-known lacunary sums of binomial coefficients considered, most notably, by Christian Ramus, and their connection to a special kind of harmonic number associated with the first case of Fermat's Last Theorem. For one case of Ramus's famous identity we obtain a variation in which some of the parameters are replaced by square matrices of arbitrary dimension. en_US
dc.description.uri http://ijmcs.future-in-tech.net/12.1/R-Dobson.pdf
dc.language.iso en en_US
dc.publisher International Journal of Mathematics and Computer Science / Lebanese University, Beirut
dc.rights info:eu-repo/semantics/openAccess
dc.subject Binomial sums en_US
dc.subject Harmonic numbers en_US
dc.subject Matrices en_US
dc.title A matrix variation on Ramus's identity for lacunary sums of binomial coefficients en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search WinnSpace


Advanced Search

Browse

My Account